Long-term Side Effects Of Allergy Medications?

Doctor, I am sure to take insidal medication once every two or three days, because in 2 or 3 days the hives will come out, whether it’s stressed or not and abstain from eating sea food, there will definitely be hives for 2 or 3 days. whether the weather is cold or not. Is it dangerous and what are the side effects of incidal consumption in the long term, and what is the solution. thanks. Greetings always.

1 Answer:

Hello Yohannes, Thank you for the question.

Do you already know the things that trigger reactions in you? Allergic reactions can occur when the body's immune system overreacts to something that is actually harmless but the body perceives as harmful. Allergic reactions that occur in each person are different, for example hives, swollen eyes, swollen lips, difficulty breathing, palpitations, nausea, vomiting, stomach pain, diarrhea, fainting. Allergic reactions cannot be cured so to deal with allergic reactions, the main thing is to prevent exposure to things that can trigger allergies.

Insidal is a drug brand that contains cetirizine, an antihistamine class of drugs. In general, these drugs do not cause long-term side effects and are safe for consumption. However, you should consult a skin specialist doctor first. Usually the doctor will recommend an allergy test to find out the things that can cause allergies in you so you can prevent them. The doctor may also suggest other treatments such as immunotherapy or desensitization to treat a severe allergic reaction.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

Is Vertebral Pain?

Is Vertebral Pain?

(10 months ago)

Good morning, introduce me to Anis, 20 years old, at the beginning of the year I was diagnosed with bronchitis, after several physiotherapy, my back was painful, then I did a radio... Read more

Can Omega 3 Expire Be Consumed?

Can Omega 3 Expire Be Consumed?

(11 months ago)

Hello,.... Read more

Frequent Headaches Accompanied By Ear Pain?

Frequent Headaches Accompanied By Ear Pain?

(7 months ago)

In the morning my doctor is 38 years old at this time I am confused about the condition of my body I have my right ear often hurts r nCurrently I often experience headaches, body w... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *